# SDR SWAA2024022048619

- Difficulty date: February 4, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 30,178 hours, 14,444 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727a Rbl 46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN APPROX STA 727A + 19 SEAT TRACK SUPPORT CRACKED AT RBL 46 O/B AFT HOLE. HOLE SIZE IS NOW .262<[01] REMOVED DAMAGE PER SRM 53-40-51-2R-1 REPAIR1.;[02] REMOVED DAMAGE PER SRM 53-40-51-2R-1 REPAIR1. INSPECTION C/W.;[03] PERFORMED HFEC INSPECTION OF THE CUT EDGES PER 737 NDT PART 6 51-00-00 PROCEDURE 23. NO DEFECTS NOTED.;[04] TOOLING UPDATE.;[05] ACCOMPLISHED 0.040 INSURANCE CUT OF DAMAGE REMOVAL PER SRM 53-40-51-2R-1.;[06] ACCOMPLISHED 0.040 INSURANCE CUT OF DAMAGE REMOVAL PER SRM 53-40-51-2R-1. INSPECTION C/W.;[07] FLAP PEENED CUT EDGE OF DAMAGE REMOVAL IAW SRM 53-40-51-2R-1.;[08] VERIFIED FLAP PEENED CUT EDGE OF DAMAGE REMOVAL IAW SRM 53-40-51-2R-1.;[09] FABRICATED REPAIR PARTS PER SRM 53-40-51-2R-1.;[10] LOCATED; DRILLED; COUNTERSINKED AND DEBURRED REPAIR PARTS AND UPPER CHORD FLANGE PER SRM 53-40-51-2R-1.;[11] FABRICATED REPAIR PARTS PER SRM 53-40-51-2R-1. LOCATED; DRILLED; COUNTERSINKED AND DEBURRED REPAIR PARTS AND UPPER CHORD FLANGE PER SRM 53-40-51-2R-1. INSPECTION C/W.;[12] TREATED AND PRIMED REPAIR PARTS AND UPPER CHORD FLANGE PER SRM 53-40-51-2R-1.;[13] TREATED AND PRIMED REPAIR PARTS AND UPPER CHORD FLANGE PER SRM 53-40-51-2R-1. INSPECTION C/W.;[14] OK TO INSTALL REPAIR PARTS;[15] OK TO INSTALL REPAIR PARTS.;[16] INSTALLED REPAIR PARTS IAW SRM 53-40-51-2R-1.;[17] RII INSPECTION C/W FOR C/A #16;[18] C/W;[19] INSPECTION C/W
